# SDR FDEA201103261188

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 47,698 hours, 8,170 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - TELESCOPIC DUCT LOWER CUT OUT FOUND CHAFED. LT WING - TELESCOPIC DUCT LOWER CUT OUT AREA REPAIRED IAW SRM 57-40-01, FIG 201, REV 45.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
